# SDR MASA200601514

- Difficulty date: June 4, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N505MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10070
- Aircraft time: 8,748 hours, 5,778 cycles
- System (JASC): 2760 · Drag Control System
- Part: Caution Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7276 AUS - INBOARD FLIGHT SPOILERS AND INBOARD SPOILERONS CAUTION MESSAGES.  MX RESET SYSTEM AND PERFORMED AN S-POST.  OP'S CHECK GOOD WITH NO DEFECTS NOTED.
